# SDR EE4Y20110280

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 20,902 hours, 8,762 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D57259162000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, MLG ATTACMENTS, RETRACTION JACK ANCHORAGE FITTING BORE WITH CORROSION.  IT IS LOCATED ON INNER REAR SPAR BETWEEN RIB 2 AND RIB 3. NOTE: THE ANCHORAGE FITTING'S REWORK (PN D57259162000) REQUIRES MAJOR REPAIR IAW ACFT INSTRUCTIONS.
